Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Institute: MPI für Mathematik in den Naturwissenschaften     Collection: MPI für Mathematik in den Naturwissenschaften     Display Documents



  history
ID: 688070.0, MPI für Mathematik in den Naturwissenschaften / MPI für Mathematik in den Naturwissenschaften
On topological RNA interaction structures
Authors:Qin, J.; Reidys, C. M.
Date of Publication (YYYY-MM-DD):2013
Title of Journal:Journal of Computational Biology
Volume:20
Issue / Number:7
Start Page:495
End Page:513
Audience:Experts Only
Intended Educational Use:No
External Publication Status:published
Document Type:Article
Version Comment:Automatic journal name synchronization
Communicated by:MPI
Affiliations:MPI für Mathematik in den Naturwissenschaften/Jost
Identifiers:LOCALID:training64090
DOI:10.1089/cmb.2012.0282
ISSN:1066-5277
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.